Study: Accutane does increase IBD risk

08/15/2006 | Sydney Morning Herald (Australia), The

New research confirms what had been expected -- the 24-year-old acne drug Accutane appears to increase the risk of inflammatory bowel diseases. The study authors surveyed isotretinoin-associated IBD reports filed with the U.S. FDA and found 85 cases in one recent five-year period.

View Full Article in:

Sydney Morning Herald (Australia), The

Published in Brief:

SmartBrief Job Listings for Health Care

Job Title Company Location
Associate Director, Regulatory Affairs - Promotional Review
Novo Nordisk
Princeton, NJ
MGR POST MARKET STUDIES - 14000001LK
Abbott
Santa Ana, CA
Senior Financial Analyst - Growing Manager Care Health Org
Fallon Community Health Plan
Worcester, MA
Program Coordinator/Lecturer for the Regulatory Science program
Johns Hopkins University
Washington, DC
Chief Executive Officer
UCare Minnesota
Minneapolis, MN